# SDR DALA12012013211

- Difficulty date: November 4, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,576 hours, 29,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EXIT SIGNS ABOVE DOORS 1L, 1R AND FWD CABIN AISLE ROW 1 ARE INOPERATIVE.  MX REPLACE EPSU AT 10WL AND FUNCTIONAL CHECKED NORMAL.
